Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Hjort, Nils Lid, Walker, Stephen G. (2009) Quantile pyramids for Bayesian nonparametrics. Annals of Statistics, 37 (1). pp. 105-131. ISSN 0090-5364. (doi:10.1214/07-AOS553) (KAR id:12613)
[img]
Preview

Walker, Stephen G. (2004) New approaches to Bayesian consistency. Annals of Statistics, 32 (5). pp. 2028-2043. ISSN 0090-5364. (doi:10.1214/009053604000000409) (KAR id:586)
[img]
Preview

Fan, Jianqing, Zhang, Jian (2004) Sieve empirical likelihood ratio tests for nonparametric functions. Annals of Statistics, 32 (5). pp. 1858-1907. ISSN 0090-5364. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:597)

Walker, Stephen G. (2004) Modern Bayesian Asymptotics. Statistical Science, 19 (1). pp. 111-117. ISSN 0883-4237. (doi:10.1214/088342304000000134) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10585)

Walker, Stephen G. (2003) Invited comment on the paper "Slice Sampling" by Radford Neal. Annals of Statistics, 31 (3). pp. 755-758. ISSN 0090-5364. (doi:10.1214/aos/1056562461) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10574)

This list was generated on Mon May 25 02:16:22 2020 BST.